# SDR U30A2011011200001

- Difficulty date: December 22, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 26,432 hours, 10,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 26,432 hours, 10,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, A MAJOR REPAIR WAS ACCOMPLISHED TO REPAIR 4 DENTS LOCATED AFT OF THE L1 DOOR, BELOW 2ND PAX WINDOW FR 23-24, STGR 23-24. ALL WORK WAS ACCOMPLIAHED IAW (TD) 70542213/013 ISSUE A, DATED 17-DEC-10 & APPROVED BY REPAIR APPROVAL DESIGN SHEET (RAS) 70542213/020/2010, ISSUE B, DATED 22-DEC-10. CUT OUT DAMAGE AREA, PERFORMED DVI, INTERNAL & EXTERNAL HFEC & ROTOTEST INSP IAW SRM 51-90-00 & 51-10-08, FABRICATED EXTERNAL DOUBLER 0.071 INCH 2024-T3 ALUMINUM, FABRICATED INTERNAL FILLER 0.080 INCH 2024-T3 ALUMINUM, PARTS & FASTENERS INSTALLED WET WITH PR1436G, SURFACE PROTECTION C/W IAW SRM 51-23-11 & 51-24-00.  ALL WORK ACCOMPLISHED IAW ABOVE NOTED TD & RAS AND GMM.
